MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1002/mds.870060214

Медицинская библиотека · Movement disorders : official journal of the Movement Disorder Society · 1991

Dystonia and akinesia due to pallidoputaminal lesions after disulfiram intoxication.

Krauss J K, Mohadjer M, Wakhloo A K, Mundinger F

Клинический случайСтатьяПеревод в очереди

Аннотация

A case with segmental cranial plus crural dystonia of delayed onset and akinesia after acute intoxication with disulfiram is presented. Computed tomography showed bilateral pallidal lesions, whereas on magnetic resonance imaging additional small lesions of the putamen could be detected. Long-term observation with progression and a change of symptoms over a period of 10 years after the intoxication is demonstrated on videotape. Although other central side effects after intoxication with disulfiram are well known, movement disorders are uncommon. Carbon disulfide, a disulfiram metabolite, may be important in the etiopathogenesis.

Для цитирования: Krauss J K, Mohadjer M, Wakhloo A K, Mundinger F. Dystonia and akinesia due to pallidoputaminal lesions after disulfiram intoxication.. Movement disorders : official journal of the Movement Disorder Society. 1991. DOI: 10.1002/mds.870060214.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.